Opuscula Math. 33, no. 1 (2013), 107-115

Opuscula Mathematica

Notes on topological indices of graph and its complement

Tomáš Madaras
Martina Mockovčiaková

Abstract. In this note, we derive the lower bound on the sum for Wiener index of bipartite graph and its bipartite complement, as well as the lower and upper bounds on this sum for the Randić index and Zagreb indices. We also discuss the quality of these bounds.

Keywords: Wiener index, Zagreb index, Randić index, bipartite graph, bipartite complement.

Mathematics Subject Classification: 05C12.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Tomáš Madaras, Martina Mockovčiaková, Notes on topological indices of graph and its complement, Opuscula Math. 33, no. 1 (2013), 107-115, http://dx.doi.org/10.7494/OpMath.2013.33.1.107

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.